# SDR JJBA20250516077

- Difficulty date: April 22, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL FWD OR SERVICE DOOR CORRODED BTW FR 19A-20. RH SILL FWD BTW FR 19A-20 IS OUT OF LIMIT. RH SILL FWD BTW FR 19 AND 20 REMOVED AND INSTALLED
